# SDR AALA990714

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1938 - DURING CLIMB-OUT AT FL300, CABIN PRESSUER STARTED CLIMBING AT 2000 FPM.  CREW PERFORMED RAPID DECOMPRESSION CHECKLIST WITHOUT RESULTS.  CABIN ALTITUDE APPROACHED 10,000 FT.  CREW PERFORMED EXPLOSIVE DECOMPRESSION CHECKLIST.  FLIGHT AIR INTERRUPTED AND RETURNED SJU LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND DETERMINED OUTFLOW VALVES FAULTY.  REPLACED OUTFLOW VALVES AND AS A PRECAUTIONARY.  REPLACED AUTO/MANUAL CONTROL PANELS.  SYSTEM LEAK CHECKED OK.  FUNCTIONAL CHECK FLIGHT HAD NO REOCCURRING PRESSURIZATION PROBLEMS.  AIRCRAFT WAS RELEASE FOR REVENUE SERVICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
